| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
Device was returned with packaging damage and sterility barrier compromised.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned product identified that the carton and sterile packaging was damaged.The sterility of the product is compromised.Device history record (dhr) review identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the product when it left zimmer biomet control was conforming to specifications.The root cause is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.